Articole stiintifice

1. Ioan Cătălin Angelo, “About rigor, research and teaching in Romanian economy“, Journal of Accounting and Management,nr.1, vol.5, 2015, ISSN: 2284 – 9459, pp.35-41 http://journals.univ-danubius.ro/index.php/jam/article/view/285


2. Ioan Cătălin Angelo, Ioan Gina, “A type of a rational production function“, Acta Universitatis Danubius,Oeconomica, nr.5, vol.10, 2014, ISSN 2065-0175, pp.59-67
3. Ioan CătălinAngelo, Ioan Gina, “A Mathematical Model of an OpenEconomy with Applications in Romania“, Acta Universitatis Danubius, Oeconomica, nr.5, vol.9,ISSN 2065-0175, pp.103-170, 2013 http://journals.univ-danubius.ro/index.php/oeconomica/article/view/1729 
4. Ioan Cătălin Angelo, “A New Approach to Utility Function“, Acta Universitatis Danubius, Oeconomica, nr.2, vol.11,2015, ISSN 2065-0175, pp.193-222 http://journals.univ-danubius.ro/index.php/oeconomica/article/view/2703 

5. Ioan Cătălin Angelo, Ioan Alin Cristian, “A study of continued fractions using softwaretools – I“, Journal of Accounting and Management,nr.1, vol.5, 2015, ISSN: 2284 – 9459, pp.23-27 http://journals.univ-danubius.ro/index.php/jam/article/view/2489  
  
6. Ioan Cătălin Angelo, Ioan Alin Cristian, “A Conjecture Concerning Prime Numbers“, Acta Universitatis Danubius,Oeconomica, nr.2, vol.11, 2015, ISSN 2065-0175, pp.241-244 http://journals.univ-danubius.ro/index.php/oeconomica/article/view/2470 

7.  Ioan CătălinAngelo, Ioan Gina, “About the Economical Equilibrium“,ActaUniversitatis Danubius, Oeconomica, nr.6, vol.7, 2011, ISSN 2065-0175, pp.129 –140 http://www.journals.univ-danubius.ro/index.php/oeconomica/article/view/1028

8. Alin Cristian Ioan, Ioan Cătălin Angelo, “A condition for a Sasakianmanifold to be of constant curvature”, Acta Universitatis Danubius, Oeconomica, nr.1, ISSN 2065-0175,pp.163-168, 2008 http://journals.indexcopernicus.com/karta.php?action=masterlist&id=4766 http://www.doaj.org/doaj?func=findJournals&hybrid=&query=Acta+universitatis http://journalseek.net/cgi-bin/journalseek/journalsearch.cgi?field=category&query=econ.dev







11. Ioan Cătălin Angelo, IoanAlin Cristian, “About short-term costs and long-term costs“, Journal of Accounting and Management, nr.2, vol.4,ISSN: 2284 – 9459, pp.61-68 http://journals.univ-danubius.ro/index.php/jam/article/view/2464








































26. Ioan Gina, “Coordinates of fiscal policy in times of crisis andtheir efficiency“, Journal of Accounting and Management,nr.1, vol.5, ISSN: 2284 – 9459, pp.5-9 http://journals.univ-danubius.ro/index.php/jam/article/view/2510





















34. Ioan Cătălin Angelo, “Familia Bernoulli – un secol şi jumătate de istorie a matematicii”,EuroEconomica, Nr.11, ISSN 1582-8859, pp.156-159, 2004

35. Ioan Cătălin Angelo, “Mensualităţi”,EuroEconomica, Nr.1, ISSN 1582-8859, pp.12-14, 2002

36. Ioan Cătălin Angelo, Matematica babiloniană”, Euroeconomica, Nr.12, ISSN 1582-8859, pp.53-57, 2005




38. Ioan Cătălin Angelo, “Viaţa şi opera luiLeonhard Euler”, EuroEconomica, Nr.6,ISSN 1582-8859, pp.29-31, 2003

39. Ioan Cătălin Angelo, “Asupra fracţiilorcontinue”, EuroEconomica, Nr.8, ISSN 1582-8859, pp.23-28,2003























































98. Ioan Cătălin Angelo, Ioan Alin Cristian, “A study of integers using software tools – I“, Acta Universitatis Danubius, Oeconomica,nr.3, vol.11, ISSN 2065-0175, pp.200-205 http://journals.univ-danubius.ro/index.php/oeconomica/article/view/2475/2441

99. Ioan Cătălin Angelo,  “Degenerate submanifolds of Semi-Riemannianmanifolds”, Tensor N.S., Japan, vol. 58, ISSN 0040-3504,pp.1-7, 1997 http://siba2.unile.it/bib1index/10000664.IDXhttp://www.zentralblatt-math.org/zmath/en/advanced/?q=an:0904.53020&format=completehttp://www.zentralblatt-math.org/zmath/en/citation/?q=an:01156756&type=pdf&format=complete

100. Ioan Cătălin Angelo,  “Totally Umbilical Lightlike Submanifolds”, Tensor N.S., Japan, vol. 58, ISSN 0040-3504,pp. 18-30, 1997 http://siba2.unile.it/bib1index/10000664.IDXhttp://www.zentralblatt-math.org/zmath/en/advanced/?q=an:0904.53021&format=completehttp://www.zentralblatt-math.org/zmath/en/citation/?q=an:01156758&type=pdf&format=complete

101. Ioan Cătălin Angelo,  “Totally geodesic foliations on Semi-Riemannianmanifolds”, Tensor N.S., Japan, vol. 58, ISSN 0040-3504,pp.31-34, 1997 http://siba2.unile.it/bib1index/10000664.IDXhttp://zmath.impa.br/cgi-bin/zmen/ZMATH/en/quick.html?first=1&maxdocs=3&au=Ioan%2C+C&type=pdf&format=shorthttp://zmath.impa.br/cgi-bin/zmen/ZMATH/en/quick.html?first=1&maxdocs=3&bi_op=contains&type=pdf&an=0910.53018&format=completehttp://www.zentralblatt-math.org/zmath/en/advanced/?q=an:0910.53018&format=completehttp://www.zentralblatt-math.org/zmath/en/advanced/?q=an:01156759&type=pdf&format=complete

102. Ioan Cătălin Angelo,  “Minimal foliations on semi-Riemannianmanifolds”, Tensor N.S. Japan, vol.58, ISSN 0040-3504,pp.137-142, 1997 http://zmath.impa.br/cgi-bin/zmen/ZMATH/en/quick.html?first=1&maxdocs=3&au=Ioan%2C+C&type=pdf&format=shorthttp://www.zentralblatt-math.org/zmath/en/advanced/?q=an:1034.53025&format=completehttp://www.zentralblatt-math.org/zmath/en/advanced/?q=an:01875736&type=pdf&format=complete



Niciun comentariu:

Trimiteți un comentariu